MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number DRT150
Medical Device Problem Code Application Program Problem: Dose Calculation Error (1189)
Health Effect - Clinical Codes Visual Impairment (2138); Prolapse (2475)
Date of Event 06/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: section a-3b patient gender: unknown/asked information was not provided.Section a-6 patient race: unknown/asked information was not provided.Section b-3 date of event: unknown/asked information was not provided.The best date estimation is between 11-jun-2025 and 25-jun-2025 (iol implant and explant dates).Section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
The drt150 model intraocular lens (iol) was implanted in the patient¿s ocular dexter (right eye).In a secondary surgical procedure, the iol was explanted due to complaints of refractive surprise and replaced with a drt150 24.0 iol.The wrong lens was chosen due the patient having prior lasik procedure and the doctor was not aware of this.During the lens exchange procedure there was no patient injury and no vitrectomy however, the iris prolapsed, was placed back in the eye, and 1-2 sutures were required to keep the iris in the eye.Patient prognosis post lens exchange was reported as patient in post-op recovery, as well as can be.No further information is available.
 
Additional Manufacturer Narrative
Additional information was received, confirming lasik procedure was performed in 2006, prior to implantation of the original drt150 iol.During the lens exchange procedure, the incision was enlarged and the use of sutures was a prophylactic measure.Patient visual acuity post lens exchange was reported as 20/25.Therefore, the newly received information will be captured in this supplemental report.No further information is available.The following sections have been updated accordingly: section a-3b patient gender: female.Section a-6 patient race: hispanic.Section b-3 date of event: 23-jun-2025.Device evaluation: product evaluation was not performed because the product has not been received.If product is received after initial closure, the pi and cp (if necessary) may be re-opened to complete the return investigation.The complaint issue reported could not be confirmed.The manufacturing records for the product were reviewed; the units were released in accordance with specifications.The search revealed that no other complaints were received for this production order (po) number.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes.Section d-9: device date returned to manufacturer: 05-aug-2025.Section h-3: device evaluated by manufacturer: yes.Device evaluation: the complaint lens was received inside a specimen cup.During a visual inspection, the device was inspected under magnification.The lens was received coated in viscoelastic residue and what appears to be dried blood.The lens was cleaned revealing no issues that could cause or contribute to the complaint issue reported.The complaint issue "dc-calculation issue" could not be confirmed during product evaluation, and no issues were identified.The manufacturing records for the product were reviewed; the units were released in accordance with specifications.A search revealed that no other complaints have been received for this production order (po) number.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that section g4: pma/510(k) number in the initial mdr was inadvertently submitted missing the ¿p¿ before the numerical value.The complete number is p980040.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS ODYSSEY TORIC II IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key22572393
Report Number3012236936-2025-000200
Device Sequence Number9528794
Product Code MFK
UDI-Device Identifier05050474811515
UDI-Public(01)05050474811515(17)280206
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRT150
Device Catalogue NumberDRT1500280
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer08/04/2025
08/08/2025
12/15/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date08/04/2025
08/24/2025
01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight56 KG
Patient EthnicityHispanic